# SDR P5CA201808220198

- Difficulty date: August 19, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 13,771 hours, 3,277 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Deformed
- Location: Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND E/E COOLING LOW FLOW DETECTOR TS104 CONNECTOR BASE DEFORMED.    REPLACED AND  TESTED GOOD IAW AMM21-58-17-022-001, AND AMM21-58-17-422-008, REV 124.
